Discussions By Condition: Medical Errors

NuvaRing Frustrations

Posted In: Medical Errors 0 Replies
  • Posted By: Anonymous
  • December 27, 2010
  • 05:59 PM

I have been on NuvaRing for almost 2 years now (my third try at birth control). For the most part, I loved it. It was easy to use, convenient to remember once a month and I experienced absolutely no negative side-effects at all EXCEPT absolutely no libido at all. Which, like many of you have posted kinda defeats the point of BC and paying not to have sex. By the end, my periods stopped coming. I took HPTs just to make sure and they all were negative. My husband and I are planning on starting a family in a year or so and I decided no more messing with my body, I want a clean slate to work with. I have been off the NuvaRing for over a month now and my libido is back ( I completely forgot the feeling for a while) and I just feel "better". I still haven't gotten my period, I am over a week late but this forum has helped me realize that is normal and it will take time for my body to return to normal.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?